# SDR CA001219006

- Difficulty date: December 8, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 9787320015
- Condition: Faulty
- Location: Te Flaps
- Part time: 59 hours
- Component: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

(CAN) "FLAPS" CAPTION ON CAWS DISPLAY ILLUMINATES UPON AIRCRAFT ELECTRICAL POWER UP.THIS FAULT OCCURRED A FEW TIMES ON DIFFERENT DAYS. EACH TIME A NORMAL RESET WAS SUCCESSFUL.ON THE LAST OCCURRENCE BEFORE THE FLAP CONTROL UNIT WAS REPLACED, THE FLAP POSITION INDICATOR WAS INDICATING 30 DEGREES WITH THE FLAPS IN THE FULL UP POSITION. FCWU REPLACED AS PER PILATUS MM 27-50-05. FUNCTIONAL TESTS NORMAL.
